# SDR VNAA2020022499903

- Difficulty date: February 24, 2020
- Submitted: February 24, 2020
- Operation: Air carrier
- Aircraft: N562NN
- Make and model: Bombdr CL6002D15
- Aircraft serial: 15347
- Aircraft time: 12,510 hours, 11,447 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 1047
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH FLOOR SUPPORT AT FS 1047.00 APPROX AT FLOORBAORD 281JLF HAS SMALL AREA OF CORROSION. MARKED WITH ORANGE TAPE. N.UPTON 02/04/20 (ROSEM) M/A: 1. N/A C/A: 1. BLENDED CORROSION IAW SRM 51-21-06-001-001-A01. FOUND TO BE OUT OF LIMITS IAW CRJ900 SRM 53-61-43-101-001-A02. M.WILLIAMS 2/5/20 M/A: 2. REPAIR REQUIRED IAW CRJ900 SRM 53-00-41-201-001-A03. M.WILLIAMS 2/5/20 C/A: 2. CUTAWAY DAMAGED SECTION OF FLOOR BEAM IAW CRJ900 SRM 53-00-41-201-001-A03. M.BATTEN 2/12/20 M/A: 3. NDT REQUIRED @ REPAIR CUT LINES. M.BATTEN 2/12/20 C/A: 3. PERFORMED EDDY CURRENT ON L/H FLOORBEAM AT FS 1047 CUT LINES AND REWORKED AREA IAW CRJ900 SRM 53-00-41-201-001-A03, STEP 5B3. NO INDICATIONS NOTED AT THIS TIME. B.FLEEMAN 2/12/20 M/A: 4. R
